[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.65.227. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Editor's Correspondence
June 22, 1998

Sublingual Nifedipine–Induced Anaphylaxis

Arch Intern Med. 1998;158(12):1378-1379. doi:

Nifedipine therapy administered sublingually or swallowed during treatment of hypertensive emergencies and pseudoemergencies has been widely used in the last decade. Severe adverse effects including symptomatic hypotension,1 stroke,2 ST-segment depression, ventricular fibrillation,3 and myocardial infarction have been reported.4 We describe herein a patient who developed anaphylaxis after receiving sublingual nifedipine for pseudoemergency hypertensive treatment.

First Page Preview View Large
First page PDF preview
First page PDF preview
×